Alert archive / North Dakota / Wind Advisories in 2010
Wind Advisory 7, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Jun 17, 2010, 11:06 PM CDT for 16 counties in Minnesota; 17 counties in North Dakota. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2010, 11:06 PM CDT (04:06 UTC)
- Expired
- Jun 18, 2010, 7:00 PM CDT
- In force
- 20 hr
- Issued by
- NWS Grand Forks, ND
All 33 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 24 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.1 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602 WWUS73 KFGF 180406 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1106 PM CDT THU JUN 17 2010 ...VERY STRONG WINDS TONIGHT INTO FRIDAY... .A STRONG LOW PRESSURE SYSTEM WILL HOVER OVER SOUTHERN MANITOBA TONIGHT INTO FRIDAY. WINDY CONDITIONS WILL OCCUR OVER THE DEVILS LAKE REGION TONIGHT WITH VERY STRONG WINDS POSSIBLE OVER PORTIONS OF SOUTHEAST AND EAST CENTRAL NORTH DAKOTA FRIDAY MORNING THROUGH AFTERNOON. NDZ024-190000- /O.NEW.KFGF.WI.Y.0007.100618T0406Z-100618T1200Z/ /O.CON.KFGF.HW.A.0002.100618T1200Z-100619T0000Z/ EDDY- INCLUDING THE CITY OF...NEW ROCKFORD 1106 PM CDT THU JUN 17 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM CDT FRIDAY THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM CDT FRIDAY THROUGH FRIDAY EVENING. * SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED OVERNIGHT. * EVEN STRONGER WEST SOUTHWEST WINDS MAY DEVELOP FRIDAY MORNING AND CONTINUE THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ006>008-014>016-026-054-181200- /O.NEW.KFGF.WI.Y.0007.100618T0406Z-100618T1200Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-NELSON- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...LAKOTA...ADAMS 1106 PM CDT THU JUN 17 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. * SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED OVERNIGHT. * WAVES OF 3 TO 5 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ028>030-038-039-049-052-053-190000- /O.CON.KFGF.HW.A.0002.100618T1200Z-100619T0000Z/ GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON 1106 PM CDT THU JUN 17 2010 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM CDT FRIDAY THROUGH FRIDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM CDT FRIDAY THROUGH FRIDAY EVENING. * VERY STRONG WEST SOUTHWEST WINDS MAY DEVELOP FRIDAY MORNING AND CONTINUE THROUGH THE DAY. * THE STRONGEST WINDS ARE EXPECTED OVER THE HIGHER ELEVATIONS JUST WEST OF THE RED RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
3 follow-up statements
551 WWUS73 KFGF 180904 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 404 AM CDT FRI JUN 18 2010 ...VERY STRONG WINDS FRIDAY... .A STRONG LOW PRESSURE SYSTEM WILL HOVER OVER SOUTHERN MANITOBA INTO FRIDAY. WINDY CONDITIONS WILL OCCUR OVER MUCH OF THE REGION THROUGH THE AFTERNOON HOURS. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED. NDZ024-190000- /O.CAN.KFGF.HW.A.0002.100618T1200Z-100619T0000Z/ /O.EXT.KFGF.WI.Y.0007.000000T0000Z-100619T0000Z/ EDDY- INCLUDING THE CITY OF...NEW ROCKFORD 404 AM CDT FRI JUN 18 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE HIGH WIND WATCH. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THROUGH FRIDAY AFTERNOON. * THE STRONGEST WINDS ARE EXPECTED DURING THE MORNING HOURS...AND WILL GRADUALLY WEAKEN DURING THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ028>030-038-039-049-052-053-190000- /O.UPG.KFGF.HW.A.0002.100618T1200Z-100619T0000Z/ /O.EXB.KFGF.WI.Y.0007.100618T1200Z-100619T0000Z/ GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON 404 AM CDT FRI JUN 18 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL DEVELOP AND CONTINUE INTO THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ001>005-007-008-013>016-022-023-027>031-040-NDZ027-190000- /O.EXB.KFGF.WI.Y.0007.100618T1200Z-100619T0000Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN- SOUTH CLEARWATER-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-GRAND FORKS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY... MAHNOMEN...LAKE ITASCA...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... GRAND FORKS 404 AM CDT FRI JUN 18 2010 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING. * SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL DEVELOP AND CONTINUE INTO THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ006>008-014>016-026-054-190000- /O.EXT.KFGF.WI.Y.0007.000000T0000Z-100619T0000Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-NELSON- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...LAKOTA...ADAMS 404 AM CDT FRI JUN 18 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THROUGH FRIDAY AFTERNOON. * THE STRONGEST WINDS ARE EXPECTED DURING THE MORNING HOURS...AND WILL GRADUALLY WEAKEN DURING THE AFTERNOON HOURS. * WAVES OF 3 TO 5 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TG
880 WWUS73 KFGF 181230 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 730 AM CDT FRI JUN 18 2010 ...VERY STRONG WINDS TODAY... .A STRONG LOW PRESSURE SYSTEM WILL HOVER OVER SOUTHERN MANITOBA. WINDY CONDITIONS WILL OCCUR OVER MUCH OF THE REGION THROUGH THE AFTERNOON HOURS. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED. MNZ001>005-007-008-013>016-022-023-027>031-040-NDZ027>030-038-039- 049-052-053-190000- /O.CON.KFGF.WI.Y.0007.000000T0000Z-100619T0000Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN- SOUTH CLEARWATER-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES- CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY... MAHNOMEN...LAKE ITASCA...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 730 AM CDT FRI JUN 18 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ006>008-014>016-024-026-054-190000- /O.CON.KFGF.WI.Y.0007.000000T0000Z-100619T0000Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...ADAMS 730 AM CDT FRI JUN 18 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH THE AFTERNOON HOURS. * THE STRONGEST WINDS ARE EXPECTED DURING THE MORNING HOURS... AND WILL GRADUALLY WEAKEN DURING THE AFTERNOON HOURS. * WAVES OF 3 TO 5 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TG
118 WWUS73 KFGF 181544 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1044 AM CDT FRI JUN 18 2010 ...VERY STRONG WINDS TODAY... .A STRONG LOW PRESSURE SYSTEM WILL HOVER OVER SOUTHERN MANITOBA TODAY. WINDY CONDITIONS WILL OCCUR OVER MUCH OF THE REGION THROUGH THE AFTERNOON HOURS. SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH CAN BE EXPECTED. WINDS ACROSS THE FORESTED AREAS OF NORTHWEST AND WEST CENTRAL MINNESOTA WILL BE SLIGHTLY LESS FROM 25 TO 35 MPH WITH GUSTS UP TO 40 MPH. MNZ006-009-017-190000- /O.EXA.KFGF.WI.Y.0007.000000T0000Z-100619T0000Z/ LAKE OF THE WOODS-NORTH BELTRAMI-SOUTH BELTRAMI- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BEMIDJI 1044 AM CDT FRI JUN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ001>005-007-008-013>016-022-023-027>031-040-NDZ027>030-038-039- 049-052-053-190000- /O.CON.KFGF.WI.Y.0007.000000T0000Z-100619T0000Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-MAHNOMEN- SOUTH CLEARWATER-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL- EAST OTTER TAIL-GRANT-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES- CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...WARREN...NEWFOLDEN... THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON...BAGLEY... MAHNOMEN...LAKE ITASCA...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE... GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 1044 AM CDT FRI JUN 18 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ006>008-014>016-024-026-054-190000- /O.CON.KFGF.WI.Y.0007.000000T0000Z-100619T0000Z/ TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- NELSON-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CANDO...LANGDON...CAVALIER...MADDOCK... LEEDS...DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...ADAMS 1044 AM CDT FRI JUN 18 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH THE AFTERNOON HOURS. * THE STRONGEST WINDS ARE EXPECTED DURING THE MORNING HOURS... AND WILL GRADUALLY WEAKEN DURING THE AFTERNOON HOURS. * WAVES OF 3 TO 5 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VOELKER/ROGERS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Jun 17, 7:28 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 17, 7:28 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 728 PM CDT THU JUN 17 2010 .DISCUSSION... DID A QUICK UPDATE TO CLEAR OUT SOME COUNTIES FROM THE TORNADO WATCH. THREAT REMAINS OVER OUR FAR NORTHEAST FA FOR PROBABLY THE DURATION OF THE REMAINING WATCH. WILL MONITOR TO SEE IF THIS STILL HOLDS TRUE. OTHERWISE PLAN ON ADDRESSING THE OTHER FORECAST ELEMENTS AROUND THE 9 PM TIME FRAME. && .AVIATION... LAST FEW TSTMS SHOULD CLEAR KBJI IN THE NEXT HOUR...OTHERWISE JUST WATCHING WIND SPEEDS FOR THE DURATION OF THE NIGHT. SOME SHOWER FORMATION POSSIBLE AGAIN FRI AFTERNOON. && .PREV DISCUSSION... /ISSUED 206 PM CDT THU JUN 17 2010/ DISCUSSION...ABBREVIATED DISCUSSION DUE TO ONGOING/POTENTIAL SEVERE WEATHER EVENT. WARM FRONTAL BOUNDARY/PREFRONTAL TROUGH FROM WESTERN ND SURFACE LOW AND SEVERAL OTHER BOUNDARIES WILL BE THE FOCUS FOR CONTINUED SEVERE WEATHER THREAT INTO THIS EVENING. AIRMASS BECOMING INCREASINGLY UNSTABLE WITH SURFACE HEATING AND MID 60 DEWPOINTS IN WARM SECTOR. DRIER AIR WILL SPREAD ACROSS THE REGION LATER TONIGHT IN THE WAKE OF WARM FRONT LIFTING NORTH AND EXITING PREFRONTAL TROUGH TO OUR EAST. THIS SHOULD ALLOW MINIMUMS TO DROP INTO THE 50S. SURFACE LOW PRESSURE WILL LIFT NORTH AND THEN EAST ACROSS SOUTHERN CANADIAN PROVINCES ON FRIDAY. WIND WILL AGAIN BE MAIN ISSUE AND SOME SORT OF HEADLINE WILL LIKELY BE NECESSARY. WILL ALSO SEE SOME WRAP AROUND SHRA AS LOW SHIFTS EAST. WILL SPREAD POPS A LITTLE FARTHER SOUTH BASED ON LAYER RH TRENDS. FAVORED COLD ADVECTION AND CLOUD COVER POTENTIAL WILL MAKE FOR COOLER TEMPERATURES ALL BUT FAR SOUTH. WITH SLOWER TRACK OF SURFACE LOW WILL LINGER POPS ACROSS THE NORTHERN FA THROUGH THE NIGHT. CONFIDENCE LOW BUT WILL MAINTAIN LOW POPS INTO THE WEEKEND IN ZONAL MID LEVEL FLOW AND PASSAGE OF WEAK WAVES. LONG RANGE...MONDAY THROUGH WEDNESDAY. MAIN ISSUE THROUGH PERIOD WILL BE TIMING OF NORTHERN STREAM WAVE. MODELS ALL SHOWING TIMING ISSUES WITH WAVE SO HAVE MAINTAINED EXTENDED LOW POP PERIOD. BASED ON THERMAL PROFILES TEMPERATURES WILL RANGE AT OR ABOVE AVERAGE. HYDROLOGY...SPOTTY FLASH FLOODING THIS MORNING MAY LEAD TO SOME LOCALIZED RIVER RISES. WILL BE MONITORING FOR ADDITIONAL FLOOD THREAT WITH ANY NEW CONVECTIVE DEVELOPMENT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && GODON
Hazardous weather outlook, Jun 17, 6:53 AM CDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 653 AM CDT THU JUN 17 2010 MNZ001>005-007-008-013>015-022-023-027>031-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-181200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-SOUTH CLEARWATER- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY- EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. ALSO STRONG SOUTH WINDS ARE EXPECTED TODAY. A HIGH WIND WATCH IS IN EFFECT FROM 1 PM THURSDAY UNTIL 1 AM FRIDAY. SOUTH WINDS OF 25 TO 35 MPH IS FORECAST WITH GUSTS TO 45 TO 50 MPH POSSIBLE. SOUTH WINDS WILL SHIFT TO THE SOUTHWEST AFTER A COLD FRONT WILL MOVE THROUGH THE AREA. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE EXPECTED FOR FRIDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH WILL BE POSSIBLE FOR FRIDAY. WINDS SHOULD BE STRONGEST FROM 8 AM CDT TO 9 PM CDT. WIND ADVISORIES MAY BE NEEDED FRIDAY. THE STRONG WINDS WILL LIKELY CREATE WAVES FROM 2 TO 6 FEET ON ON DEVILS LAKE AND STUMP LAKE THURSDAY AND THURSDAY NIGHT. FOR ROADS NEAR THE LAKE...EXPECT WATER AND DEBRIS TO WASH ONTO ROADWAYS. STRONG LOW PRESSURE OVER SOUTHERN MANITOBA WILL PRODUCE THE GUSTY WINDS FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MNZ006-009-016-017-024-032-181200- LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- HUBBARD-WADENA- 653 AM CDT THU JUN 17 2010 ...SEVERE THUNDERSTORMS ARE EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS EXPECTED TODAY RIGHT OF A LINE FROM NEAR HAVANA NORTH DAKOTA TO VALLEY CITY TO NEAR RED LAKE FALLS MINNESOTA TO LAPORT MINNESOTA. SURROUNDING THE MODERATE RISK...A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE REST OF NORTHEAST NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA. EXPECT LARGE HAIL...DAMAGING WINDS AND TORNADOES. WHILE SEVERE WEATHER MAY OCCUR ANYTIME TODAY AND THIS EVENING...THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR BETWEEN 2 PM CDT AND 10 PM CDT. ALSO LOCALLY HEAVY RAIN CAN A BE EXPECTED. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER WYOMING WILL MOVE INTO SOUTHERN MANITOBA BY FRIDAY MORNING. THE LOW PRESSURE SYSTEM WILL INTENSIFY AND MOIST UNSTABLE AIR WILL MOVE INTO THE NORTHERN PLAINS AND DESTABILIZE THE ATMOSPHERE. A COLD FRONT OVER EASTERN MONTANA WILL SWEEP ACROSS THE RED RIVER VALLEY THIS AFTERNOON AND EVENING AND PRODUCE THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HOPPES
In the hours before
Local storm report, Jun 17, 6:11 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
611 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TORNADO 4 N FISHER 47.86N 96.80W
06/17/2010 POLK MN TRAINED SPOTTER
SHED DESTROYED.
&&
BBRAMERLocal storm report, Jun 17, 6:20 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
620 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TORNADO 3 SW MENTOR 47.67N 96.19W
06/17/2010 POLK MN EMERGENCY MNGR
TORNADO AT CABLE LAKE.
&&
BBRAMERLocal storm report, Jun 17, 6:25 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
625 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO MENTOR 47.70N 96.14W
06/17/2010 POLK MN LAW ENFORCEMENT
DAMAGE TO GAS STATION IN MENTOR. PEOPLE TRAPPED INSIDE.
&&
BBRAMERLocal storm report, Jun 17, 6:45 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
645 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 3 N RADIUM 48.27N 96.61W
06/17/2010 MARSHALL MN TRAINED SPOTTER
TREES SNAPPED OFF.
&&
BBRAMERLocal storm report, Jun 17, 7:32 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
732 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TORNADO 2 E FISHER 47.80N 96.76W
06/17/2010 POLK MN NWS EMPLOYEE
WELL DEFINED TORNADO SEEN BY SPC METEOROLOGIST. TORNADO
WAS ON THE GROUND FOR ABOUT 2 MINUTES.
&&
BBRAMERLocal storm report, Jun 17, 7:33 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
733 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG VALLEY CITY 46.92N 98.01W
06/17/2010 BARNES ND LAW ENFORCEMENT
LARGE TREE LIMBS DOWN IN NORTHERN PART OF CITY
0856 AM TSTM WND GST 2 N FARGO 46.91N 96.82W
06/17/2010 M70.00 MPH CASS ND ASOS
FARGO AIRPORT WIND SENSOR REPORTS PEAK WIND AT 61
KTS...OR 70 MPH.
0930 AM HAIL WEST FARGO 46.87N 96.90W
06/17/2010 E0.50 INCH CASS ND BROADCAST MEDIA
0939 AM FLASH FLOOD GEORGETOWN 47.08N 96.79W
06/17/2010 CLAY MN COUNTY OFFICIAL
RAIN OF 2-3 INCHES FELL IN THE GEORGETOWN AREA WITH
REPORTS OF FIELDS FLOODING.
0950 AM TSTM WND DMG WEST FARGO 46.87N 96.90W
06/17/2010 CASS ND BROADCAST MEDIA
SEVERAL TREES FALLEN IN WEST FARGO.
0950 AM FLASH FLOOD GEORGETOWN 47.08N 96.79W
06/17/2010 CLAY MN LAW ENFORCEMENT
REPORTS OF 4 INCHES OF RAIN IN THE GEORGETOWN AREA.
1012 AM FLASH FLOOD WEST FARGO 46.87N 96.90W
06/17/2010 CASS ND BROADCAST MEDIA
FLOODED ROADS AT 13TH AVE IN WEST FARGO.
1040 AM FLASH FLOOD GEORGETOWN 47.08N 96.79W
06/17/2010 CLAY MN EMERGENCY MNGR
RAINFALL OF 5 INCHES FROM KRAGNES TO GEORGETOWN. SEVERAL
TOWNSHIP ROADS UNDER WATER.
0115 PM HAIL 6 NW BEMIDJI 47.54N 94.97W
06/17/2010 E0.88 INCH BELTRAMI MN LAW ENFORCEMENT
0120 PM HAIL 4 ESE NEW ROCKFORD 47.66N 99.06W
06/17/2010 E0.88 INCH EDDY ND TRAINED SPOTTER
0129 PM HAIL BEMIDJI 47.48N 94.88W
06/17/2010 E0.75 INCH BELTRAMI MN TRAINED SPOTTER
0129 PM HAIL 4 E BEMIDJI 47.48N 94.79W
06/17/2010 E0.75 INCH BELTRAMI MN TRAINED SPOTTER
0130 PM HAIL PINEWOOD 47.60N 95.13W
06/17/2010 E0.75 INCH BELTRAMI MN TRAINED SPOTTER
0141 PM HAIL 2 S BEMIDJI 47.45N 94.88W
06/17/2010 E0.75 INCH BELTRAMI MN TRAINED SPOTTER
0142 PM HAIL 3 ENE SHEYENNE 47.84N 99.06W
06/17/2010 E1.00 INCH EDDY ND TRAINED SPOTTER
0153 PM HAIL 3 NE BEMIDJI 47.51N 94.83W
06/17/2010 E1.00 INCH BELTRAMI MN TRAINED SPOTTER
0156 PM HAIL 3 W FORT TOTTEN 47.98N 99.06W
06/17/2010 E1.00 INCH BENSON ND TRAINED SPOTTER
0330 PM TORNADO 3 NNE FINLEY 47.55N 97.81W
06/17/2010 STEELE ND NWS EMPLOYEE
RELAYED BY OFF DUTY DODGE CITY NWS METEOROLOGIST CHASING
STORM.
0339 PM TORNADO 8 NNE FINLEY 47.62N 97.77W
06/17/2010 STEELE ND NWS EMPLOYEE
RELAYED BY OFF DUTY DODGE CITY NWS METEORLOGIST CHASING
STORM.
0352 PM TORNADO 5 NE MAYVILLE 47.55N 97.25W
06/17/2010 TRAILL ND TRAINED SPOTTER
0405 PM FUNNEL CLOUD DAZEY 47.19N 98.20W
06/17/2010 BARNES ND TRAINED SPOTTER
0405 PM TORNADO 6 W REYNOLDS 47.67N 97.24W
06/17/2010 TRAILL ND TRAINED SPOTTER
TORNADO WAS MOVING NORTH.
0405 PM TORNADO HOLMES 47.72N 97.30W
06/17/2010 GRAND FORKS ND FIRE DEPT/RESCUE
MULTIPLE VORTEX TORNADO
0408 PM FUNNEL CLOUD 1 NW FOSSTON 47.59N 95.76W
06/17/2010 POLK MN TRAINED SPOTTER
0408 PM TORNADO 2 S DEER CREEK 46.36N 95.32W
06/17/2010 OTTER TAIL MN TRAINED SPOTTER
WEDGE TORNADO
0410 PM TORNADO 3 W THOMPSON 47.78N 97.17W
06/17/2010 GRAND FORKS ND LAW ENFORCEMENT
TIME APPROXIMATE. TORNADO DAMAGE OF WELDING BUILDING
DESTROYED.
0420 PM HAIL 7 NE FORT TOTTEN 48.05N 98.89W
06/17/2010 E1.00 INCH RAMSEY ND CO-OP OBSERVER
0422 PM FUNNEL CLOUD 1 NW FOSSTON 47.59N 95.76W
06/17/2010 POLK MN TRAINED SPOTTER
0430 PM TORNADO 3 W HOPE 47.32N 97.78W
06/17/2010 STEELE ND LAW ENFORCEMENT
0435 PM TORNADO 4 E DAZEY 47.19N 98.12W
06/17/2010 BARNES ND LAW ENFORCEMENT
0435 PM TORNADO EMERADO 47.92N 97.36W
06/17/2010 GRAND FORKS ND LAW ENFORCEMENT
DEBRIS DAMAGE AT EMERADO TRAILER PARK. FUNNEL LIFTED OFF
THE GROUND AS IT CROSSED NORTHWARD OVER HIGHWAY 2.
0440 PM TORNADO HOPE 47.32N 97.72W
06/17/2010 STEELE ND LAW ENFORCEMENT
TREE DAMAGE AT THE HOPE GOLF COURSE.
0454 PM TORNADO 11 NW GRAND FORKS 48.03N 97.24W
06/17/2010 GRAND FORKS ND TRAINED SPOTTER
LARGE TORNADO WITH DEBRIS MOVING NORTH.
0500 PM TORNADO 1 W WADENA 46.44N 95.16W
06/17/2010 WADENA MN PUBLIC
0502 PM TORNADO WADENA 46.44N 95.13W
06/17/2010 WADENA MN STORM CHASER
MULTIPLE VORTEX TORNADO CONFIRMED IN WADENA.
0503 PM TORNADO 7 E GILBY 48.08N 97.32W
06/17/2010 GRAND FORKS ND TRAINED SPOTTER
0515 PM FUNNEL CLOUD 1 W REYNOLDS 47.67N 97.13W
06/17/2010 TRAILL ND FIRE DEPT/RESCUE
0518 PM FUNNEL CLOUD OSLO 48.19N 97.13W
06/17/2010 MARSHALL MN LAW ENFORCEMENT
HIGHWAY PATROL TOOK OBSERVATION.
0531 PM TSTM WND GST 5 W GRAND FORKS 47.92N 97.18W
06/17/2010 M0.00 MPH GRAND FORKS ND ASOS
58 MPH WIND GUST RECORDED AT GRAND FORKS AIRPORT ASOS.
0534 PM HAIL GRAND FORKS 47.92N 97.07W
06/17/2010 E1.00 INCH GRAND FORKS ND TRAINED SPOTTER
0539 PM HAIL 5 W GRAND FORKS 47.92N 97.18W
06/17/2010 M1.25 INCH GRAND FORKS ND ASOS
HAIL REPORT INCLUDED IN 2239 UTC OBSERVATION.
0545 PM FUNNEL CLOUD 1 S GRAND FORKS 47.90N 97.07W
06/17/2010 GRAND FORKS ND NWS EMPLOYEE
BRIEF FUNNEL CLOUD REPORTED BY NWS METEOROLOGIST.
0545 PM HAIL EAST GRAND FORKS 47.93N 97.02W
06/17/2010 E1.00 INCH POLK MN TRAINED SPOTTER
0545 PM FUNNEL CLOUD 1 NW FORDVILLE 48.23N 97.81W
06/17/2010 WALSH ND FIRE DEPT/RESCUE
0556 PM TORNADO 2 E FISHER 47.80N 96.76W
06/17/2010 POLK MN NWS EMPLOYEE
WELL DEFINED TORNADO SEEN BY SPC METEOROLOGIST. TORNADO
WAS ON THE GROUND FOR ABOUT 2 MINUTES.
0557 PM TORNADO 5 SE EAST GRAND FORKS 47.88N 96.94W
06/17/2010 POLK MN TRAINED SPOTTER
0608 PM TORNADO 4 N FISHER 47.86N 96.80W
06/17/2010 POLK MN TRAINED SPOTTER
SHED DESTROYED.
0618 PM TORNADO 3 SW MENTOR 47.67N 96.19W
06/17/2010 POLK MN EMERGENCY MNGR
TORNADO AT CABLE LAKE.
0620 PM TORNADO MENTOR 47.70N 96.14W
06/17/2010 POLK MN LAW ENFORCEMENT
DAMAGE TO GAS STATION IN MENTOR. PEOPLE TRAPPED INSIDE.
0645 PM TORNADO 3 N RADIUM 48.27N 96.61W
06/17/2010 MARSHALL MN TRAINED SPOTTER
TREES SNAPPED OFF.
&&
BBRAMERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:47 PM CDT | High Wind Watch | FGF | Barnes, Cass, Eddy, Griggs, Ransom, Richland and 3 more | 6 hr |
Nearby
Wind Advisories in North Dakota, 2010Wind Advisories in Minnesota, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.